# SDR CALA2024123001690

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,115 hours, 24,923 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: 311513718
- Part serial: 56148
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP FAIRING AFT SIDE OF #1 PYLON IB SIDE JUST ABOVE ENGINE EXAUST CONE MISSING/ DAMAGED REPLACED MISSING GAP FAIRING WITH NEW AT AFT SIDE OF #1 PYLON IB PER IPC 71-00-02-04.
